Universidad Complutense de Madrid
E-Prints Complutense

Compact operators between K - and J -spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2005) Compact operators between K - and J -spaces. Studia Mathematica, 166 (3). pp. 199-220. ISSN 0039-3223

[img]
Preview
PDF
218kB



Abstract

The paper establishes necessary and sufficient conditions for compactness of operators acting between general K -spaces, general J -spaces and operators acting from a J -space into a K -space. Applications to interpolation of compact operators are also given.


Item Type:Article
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:22446
Deposited On:18 Jul 2013 07:46
Last Modified:02 Oct 2015 06:57

Origin of downloads

Repository Staff Only: item control page